# SDR IPXA2021112976423

- Difficulty date: November 25, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 92,892 hours, 17,583 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Doors
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A**SUPPLEMENTAL SDR** DOOR L1 WILL NOT ARM, LEVER BINDS WHILE ARMING. AFTER ARMING ATTEMPT DOOR WILL NOT OPEN. LI DOOR DEFERRED PER MEL 52-10-3-1-2-1-2. M764138 ASSIGNED, LINKED TO M764137FOUND LOWER AFT HOOK ASSY OUT OF ADJUSTMENT AND FOUND BOLTS SHEERED AND DAMAGED. REPLACED BOLTS ON AFT HOOK AND RE-ADJUSTED DOOR PER AMM 52-11-02-830-802.
